# SDR DJFA2007085

- Difficulty date: August 1, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Idler Link
- Part number: 20200081
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, CREW NOTICED THE RT TR FAIRING DAMAGED.  MAINTENANCE FOUND THE DRIVER LINK BROKEN. THE IDLER LINK  CRACKED IN TWO PLACES 180 DEG APPART AT THE BEARING WHERE THE ARM IS CONNECTED TO THE TR DOOR CAUSING THE ARM TO SEPARATE FROM THE BEARING.  MAINTENANCE REPLACE THE TR ASSEMBLY.
